American Journal of Applied Mathematics and Statistics
ISSN (Print): 2328-7306 ISSN (Online): 2328-7292 Website: http://www.sciepub.com/journal/ajams Editor-in-chief: Mohamed Seddeek
Open Access
Journal Browser
Go
American Journal of Applied Mathematics and Statistics. 2014, 2(4), 249-251
DOI: 10.12691/ajams-2-4-15
Open AccessArticle

Coincidence Point Theorem of Two Self-Mappings in Ordered Cone Metric Spaces

K. Prudhvi1,

1Department of Mathematics, University College of Science, Saifabad, Osmania University, Hyderabad, Telangana State, India.

Pub. Date: August 17, 2014

Cite this paper:
K. Prudhvi. Coincidence Point Theorem of Two Self-Mappings in Ordered Cone Metric Spaces. American Journal of Applied Mathematics and Statistics. 2014; 2(4):249-251. doi: 10.12691/ajams-2-4-15

Abstract

In the present work, we establish a coincidence point theorem of two mappings in an ordered cone metric spaces, where the cone is not necessarily normal. Our result extends and improves recent results in the literature.

Keywords:
coincidence point cone metric space ordered sets

Creative CommonsThis work is licensed under a Creative Commons Attribution 4.0 International License. To view a copy of this license, visit http://creativecommons.org/licenses/by/4.0/

References:

[1]  M.Abbas and G.Jungck, Common fixed point results for non commuting mappings without continuity in cone metric spaces, J. Math. Anal. Appl. 341 (2008) 416-420.
 
[2]  I. Altun, G. Durmaz, Some fixed point theorems on ordered cone metric spaces, Rend. Circ. Mat. Palermo 58 (2009) 319-325.
 
[3]  I. Altun, B.Damjanović, D. Djorić, Fixed point and common fixed point theorems on ordered cone metric spaces, Appl. Math. Lett. 23 (2012) 310-316.
 
[4]  L.G.Huang, X.Zhang, Cone metric spaces and fixed point theorems of contractive mappings, J. Math. Anal. Appl. 332 (2) (2007) 1468-1476.
 
[5]  S.Janković, Z.Golubović, S.Radenović, Compatible and weakly compatible mappings in cone metric Spaces, Math. Comput. Modelling 52 (2010) 1728-1738.
 
[6]  G.Jungck, Compatible mappings and common fixed points, Int. J. Math. Sci. 9 (1986) 771-779.
 
[7]  G.Jungck, Common fixed point for noncontinuous nonself maps on nonmetric spaces, Far East J. Math. Sci. 4 (1996) 199-215.
 
[8]  S.Rezapour and Halbarani, Some notes on the paper “cone metric spaces and fixed point theorem of contractive mappings “, J. Math. Anal. Appl., 345 (2008), 719-724.
 
[9]  W. Shatanawi, Some coincidence point results in cone metric spaces, Vol. 55, Issue 7-8 (2012) 2023- 2028.